Publications 1995

  1. Nguyen Minh Chuong, Tran Quoc Binh, On a fixed point theorem. Functional Analysis and Its Applications, 30 (1996), 220 - 221.
  2. Nguyen Minh Chuong, N. V. Tuan, Spline collocation methods for Fredholm integro-differential equations of second order. Acta Mathematica Vietnamica, 20 (1995), 85 - 98.
  3. Nguyen Minh Chuong, Nguyen Minh Tri, Le Quang Trung, Theory of partial differential equations (in Vietnamese) – Lý thuyết các phương trình đạo hàm riêng. NXB Khoa học Kỹ thuật, Hà Nội, 1995, 288 trang
  4. , Móricz, A new characterization of Besov spaces on real line. J. Math. Anal. Appl. 189 (1995), 533 - 551.
  5. Nguyen Dong Yen, Lipschitz continuity of solutions of variational inequalities with a parametric polyhedral constraint. Math. Oper. Research 20 (1995), 695 - 708.
  6. Oettli Werner, Nguyen Dong Yen, Continuity of the solution set of homogeneous equilibrium problems and linear complementarity problems, In: Variational Inequalities and Network Equilibrium Problems (F. Giannessi and A. Maugeri, Eds.), Plenum Press, New York, 1995, 225 - 234.
  7. Nguyen Dong Yen, A mean value theorem for semidifferentiable functions. Vietnam J. Math. 23 (1995), 221 - 228.
  8. Nguyen Dong Yen, On G-semidifferentiable functions in Euclidean spaces. J. Optim. Theory Appl. 85 (1995), 377 - 392.
  9. Nguyen Dong Yen, Holder continuity of solutions to a parametric variational inequality. Appl. Math. Optim. 31 (1995), 245 - 255.
  10. Nguyen Dong Yen, On an existence theorem for generalized quasi-variational inequalities. Set-Valued Anal. 3 (1995), 1 - 10.
  11. Ha Huy Vui, P. Cassou-Nogues, Sur le nombre de Lojasiewicz a l infini d un polynome. Annales Polonici Mathematici, LXII.1 (1995), 23 - 44.
  12. Ha Huy Vui, La formule de Picard-Lefschetz affine. C. R. Acad. Sci. Paris, Serie 1, 321 (1995), 747 - 750.
  13. Nguyen Viet Dung, Ha Huy Vui, The fundamental group of complex hyperplanes arrangements. Acta Math. Vietnam. 20 (1995), 31 - 41.
  14. Nguyen Khac Viet, Some new results on higher genus fibrations of curves. In: Proceedings of the Conference on Singularity of Hypersurface, Fundamental Group and Finite Covering', October 2 - 6, 1995, Tokyo, 77 - 86.
  15. Nguyen Khac Viet, Une amélioration de l'inégalité de la classe canonique. In: Actes du Séminaire Franco-Vietnamien sur l'Analyse Pluricomplexe et la Topologie des Singularities, Dalat, 1994, Vietnam J. Math., Special Issue (1995), 193 - 198.
  16. Nguyen Khac Viet, On Beauville's conjecture and related topics. J. Math. Kyoto Univ. 35 (1995), 37 - 60.
  17. Tran Duc Van, M. D. Thanh and N. Hoang, On the representation of Lipschitz global solutions of the Cauchy problem for Hamilton-Jacobi equations. In: Proc. of Intern. Conference on Appl. Anal. Mech. of Cont. Media, Ho Chi Minh City (12/1995), 428 - 436.
  18. Tran Duc Van and Le Van Hap, Uniqueness of global quasi-classical solutions of the Cauchy problem for some systems of first-order nonlinear partial differential equations. Vietnam J. Math. 23 (1995), 346 - 351.
  19. Tran Duc Van, N. Hoang and R. Gorenflo, Existence of global quasi-classical solutions of Cauchy problems for Haminton-Jacobi equations. Differ. Uravn. 31 (1995), 672 - 676 (in Russian).
  20. Nguyen Duy Thai Son, Nguyen Dac Liem, and Tran Duc Van, Minimax solutions of first order nonlinear partial differential equations with time-measurable Hamiltonians. In: World Sci. Series in Applicable Anal. 4 (1995), 415 - 435.
  21. Tran Duc Van and Nguyen Hoang, On the representation of Lipschitz functions of the Cauchy problems for Hamilton-Jacobi equations. Vietnam J. Math. 23 (1995), 139 - 144.
  22. Tran Duc Van, Global quasi-classical solutions of the Cauchy problems for nonlinear partial differential equations of first order. In: Proc. of the Inter. Workshop on Inverse Problems, Ho Chi Minh City, 17 - 19 January, 1995, 186 - 195.
  23. Do Long Van, Bertrand Le Saëc, Igor Litovsky, Characterizations of rational $\mega-$ languages by means of right congruences. Theoret. Comput. Sci. 143 (1995), 1 - 21.
  24. Hoang Tuy, P. Hansen and B. Jaumard, Global optimization in location. In: Facility Location, (Zvi Dresner, ed.), Springer-Verlag, 1995, 43 - 68.
  25. Hoang Tuy, Faiz Al-Khayyal, Fangjun Zhou, A D. C. Optimization method for single facility location problems. J. Global Optim. 7 (1995), 209 - 227.
  26. Hoang Tuy, Canonical D. C. programming: outer approximation methods revisited. Oper. Res. Lett. 18 (1995), 99 - 106.
  27. Hoang Tuy, Saied Ghannadan, Athanasios Migdalas, Peter Värbrand, The minimum concave cost flow problem with fixed numbers of nonlinear arc costs and sources. J. Global Optim. 6 (1995), 135 - 151.
  28. Hoang Tuy, S. Ghannadana, A. Migdalasa & P. VÄrbrand, Strongly polynomial algorithm for two special minimum concave cost network flow problems. Optimization 32 (1995), 23 - 44.
  29. Hoang Tuy, D. C. optimization: theory, methods and algorithms. In: Handbook of Global Optimization, (R. Horst and P. Pardalos eds.), Kluwer Academic Publishers, (1995), 149 - 216.
  30. Vu Kim Tuan and R. Gorenflo, Extrapolation to the limit for numerical fractional differentiation. Z. Angewandte Math. Mech. 75 (1995), 646 - 648.
  31. R. Gorenflo, Vu Kim Tuan, Hardy type inequalities for fractional integral operators. In: Proc. of the 1st Inter. Workshop on Transform Methods and Special Functions, Sofia, August 12 - 17, 1994, (P. Rusev, I. Dimovski and V. Kiryakova, eds.), SCT Publishing, Singapore, 1995, 364 - 369.
  32. R. Gorenflo, Vu Kim Tuan, Singular value decompositions of fractional integration operators in L2-spaces with weights. J. Inverse and Ill-Posed Problems 3 (1995), 1 - 9.
  33. Vu Kim Tuan and Megumi Saigo, Convolution of Hankel transform and its application to an itegral involving Bessel functions of first kind. Int. J. Math. Math. Sci. 18 (1995), 545 - 550.
  34. H. M. Srivastava, Vu Kim Tuan, A new convolution theorem for the Stieltjes transform and its application to a class of singular integral equations. Arch. Math. 64 (1995), 144 - 149.
  35. Vu Kim Tuan, R. Gorenflo, Asymptotics of singular values of fractional and Volterra integral operators. In: Inverse Problems and Applications to Geophysics, Industry, (D. D. Ang et al, eds.), Proc. of the Inter. Workshop on Inverse Problems, Ho Chi Minh City, January 17 - 19, 1995, 174 - 185.
  36. Hoang Duong Tuan, On linearization techniques for controllability problems of nonconvex differential inclusions, In: Nonlinear Control Systems Design (D. Q. Mayne and A. Krener, eds.), Elsvier, 1995, 572 - 577.
  37. Hoang Duong Tuan, Y. Ishizuka, On controllability and maximum principle for discrete inclusions. Optimization 34 (1995), 293 - 316.
  38. Hoang Duong Tuan, On controllability and extremality in nonconvex differential inclusions. J. Optim. Theory Appl. 85 (1995), 435 - 472.
  39. Ngo Viet Trung, G. Valla, Upper bounds for the regularity index of fat points with uniform position property. J. Algebra 176 (1995), 182 - 209.
  40. Bernd Sturmfels, Ngo Viet Trung, Wolfgang Vogel, Bounds on degrees of projective schemes. Math. Ann. 302 (1995), 417 - 432.
  41. Ngo Viet Trung, Giuseppe Valla, On zero-dimensional subschemes of complete intersections. Math. Z. 219 (1995), 187 - 201.
  42. Ngo Viet Trung, Manfred Herrmann, Eero Hyry, Jürgen Ribbe, On multi-Rees algebras. Math. Ann. 301 (1995), 249 - 279.
  43. Ngo Viet Trung, D.Q. Viet, S. Zarzuela, When is the Rees algebra Gorenstein?. J. Algebra 175 (1995), 137 - 156.
  44. R. Horst, M. Nast, Nguyen Van Thoai, New LP bound in multivariate Lipschitz optimization: theory and applications. J. Optim. Theory Appl. 86 (1995), N0 2, 369 - 388.
  45. R. Horst and P. M. Pardalos and Nguyen Van Thoai, Introduction to global optimization. Nonconvex Optimization and its Applications 3. Kluwer Academic Publishers, Dordrecht, 1995. xii+318 pp.
  46. Tran Hung Thao, A random fourier transform and generalized analytic process. In: Proceedings of the Second Asian Mathematical Conference 1995, Eds. by S. Tangmanee and E. Schulz, World Scientific, New Jersey, 544 - 550, 1995.
  47. Le Van Thanh, M. Oka, Estimation of the number of the critical values ay infinity of a polynomial function Publ. RIMS.Kyoto Univ. 31 (1995), 577 - 598.
  48. D. Z. Dokovic, Nguyen Quoc Thang, On the exponential map of almost simple real algebraic groups. J. Lie Theory 5 (1995), 275 - 291.
  49. Nguyen Quoc Thang, Stable conjugacy of connected subgroups of real algebraic groups. Comm. Algebra 23 (1995), 2079 - 2090.
  50. Phan Thien Thach, Diewert-Crouzeix conjugation for general quasiconvex duality and applications. J. Optim. Theory Appl. 86 (1995), 719 - 743.
  51. Nguyen Xuan Tan, Bifurcation and Hopf bifurcation at multiple eigenvalues for equations with Lipchitz mappings. Acta Math. Vietnam. 20 (1995), 279 - 311.
  52. Ngo Dac Tan, On Hamilton cycles in cubic (10, n)-metacirculant graphs. Acta Math. Vietnam. 20 (1995), N0 2, 247 - 255.
  53. Ngo Dac Tan, Hamilton cycles in some vertex-transitive graphs. Southeast Asian Bull. Math. 19 (1995), 61 - 67.
  54. Do Hong Tan, Some common fixed point theorems for mappings of contractive type. Univ. u Novom Sadu, Zb. Rad. Prirod. Mat. Fak. Ser. Mat. 25 (1995), 9 - 22.
  55. Hoang Tuy, Bui The Tam, Polyhedral annexation VS outer approximation for the decomposition of monotonic quasiconcave minization problems. Acta Math. Vietnam. 20 (1995), 99 - 114.
  56. Nguyen Dinh Huy, Nguyen Khoa Son, Existence and relaxation of solutions of functional differential inclusions. Vietnam J. Math. 2 (1995), 279 - 291.
  57. Nguyen Khoa Son, D. Hinrichsen, Stability radii of positive dynamical systems, In: Proceedings of Inter. Congress of Industrial and Applied Mathematics, ICIAM'95, Hamburg, FRG, July 3-9, 1995, Zeitschrift fur Angewandte Mathematik und Mechanik, ZAMM, Vol. 2 : Applied Analysis, 756 - 758.
  58. Nguyen Khoa Son, D. Hinrichsen, Robust stability of positive linear systems, In: Proceedings of the 34th IEEE Conference on Control and Decision, New Orleans, USA, 1995, 1423 - 1425.
  59. Nguyen Khoa Son, On the real stability radius of positive linear discrete-time systems. Numer. Funct. Anal. Optim. 16 (1995).
  60. Nguyen Khoa Son, On the real stability radius of positive linear systems. Vietnam J. Math 23 (1995), 151 - 155.
  61. Ta Duy Phuong, Pham Huu Sach, Nguyen Dong Yen, Strict lower semicontinuity of the level sets and invexity of a locally Lipschitz function. J. Optim. Theory Appl. 87 (1995), 579 - 594.
  62. Pham Huu Sach, W. Oettli, Prederivatives and second order conditions for infinite optimization problems. In: Recent Advances in Nonsmooth Optimization, (edited by D. Z. Du, L. Qi and R. S. Womersley), World Scientific Publishers, 1995, 243 - 259.
  63. Pham Huu Sach, Ta Duy Phuong, Invexity criteria for a class of vector-valued functions. Bull. Austral. Math. Soc. 51 (1995), 249 - 262.
  64. Hoang Xuan Phu, H. G. Bock and J. Schloder, Extremal solutions of some constrained control problems. Optimization 35 (1995), 345 - 355.
  65. Hoang Xuan Phu, Some properties of globally $\delta$-convex functions. Optimization 35 (1995), 23 - 41.
  66. Hoang Xuan Phu, Nguyen Dinh, Some remarks on the method of orienting curves. Numer. Funct. Anal. Optim. 16 (1995), 755 - 763.
  67. Hoang Xuan Phu, $\gamma$-subdifferential and $\gamma$-convexity of functions on a normed space. J. Optim. Theory Appl. 85 (1995), No 3, 649 - 676.
  68. Vu Quoc Phong, Stability and almost periodicity of trajectories of periodic processes. J. Differential Equations 115 (1995), 402 - 415.
  69. W.M. Ruess, Vu Quoc Phong, Asymptotically almost periodic solutions of evolution equations in Banach spaces. J. Differential Equations 122 (1995), 282 - 301.
  70. Vu Ngoc Phat, Constrained controllability theory of dynamical systems. Dr. Sc. Thesis, Institute of Mathematics, Polish Academy of Sciences, Warszawa, Poland, 1995.
  71. Vu Ngoc Phat, Some aspects of constrained controllability of discrete-time dynamical systems. Optimization 33 (1995), 57 - 79.
  72. Nguyen To Nhu, Admissibility, the locally convex approximation property and the AR-property in linear metric spaces. Proc. Amer. Math. Soc. 123 (1995), 3233 - 3241.
  73. Le Dung Muu, Computational aspects of optimization over the efficient set. Vietnam J. Math. 23 (1995), 85 - 106.
  74. Le Dung Muu, Thai Quynh Phong, Pham Dinh Tao, Decomposition methods for solving a class of nonconvex programming problems dealing with bilinear and quadratic function. Comput. Optim. Appl. 4 (1995), 203 - 216.
  75. Le Dung Muu, Bui The Tam, S. Schaible, Efficient algorithms for solving certain nonconvex optimization problems dealing with the product of two affine fractional functions. J. Global Optim. 6 (1995), 179 - 191.
  76. Tran Duc Van, Nguyen Si Minh, N. S. A. Tuan), The space of exponential functions associated with a class of differential operators and application. In: Proc. of Inter. Confernce on Applied Analysis and Mechanics of Continouns Media, Hochiminh city, 12 (1995), 268 - 281
  77. Ngo Van Luoc, Some free boundary problems in filtration theory. In: Analysis and mechanics of continuous media (Ho Chi Minh City, 1995), 237 - 254, Publ. HoChiMinh City Math. Soc., 3, HoChiMinh City Math. Soc., Ho Chi Minh City, 1995.
  78. Le Trong Luc, On Balagage principles by inverse source problem. Vietnam J. Math. 23 (1995), 69 - 76.
  79. Le Trong Luc, On the principle "A Lack of Information" in inverse source problems. In: Inverse Problems with Applications to Geophysics, Industry, Medicine and Technology" (D.D. Ang et al, eds.), Ho Chi Minh City, 1995, 17 - 19.
  80. Dinh The Luc, Taylor's formula for C_{k,1} functions. SIAM J. on Optimization 5 (1995), 659–669.
  81. Nguyen Huong Lam, A note on codes having no finite completions. Inform. Process. Lett. 55 (1995), 185 - 188.
  82. Nguyen Huong Lam, On codes having no finite completion. RAIRO Inform. Theor. Appl. 29 (1995), 145 - 155.
  83. Ha Huy Khoai, Mai Van Tu, p-adic Nevanlinna-Cartan theorem. Internat. J. Math 6 (1995), 710 - 731.
  84. Dinh Van Huynh and Mohamed F. Yousif, On artinian SC-rings. Comm. Algebra 23 (1995), 4693 - 4699.
  85. Dinh Van Huynh, A right countably sigma-CS ring with ACC or DCC on projective principal right ideals is left artinian and QF-3. Trans. Amer. Math. Soc. 347 (1995), 3131 - 3139.
  86. Dinh Van Huynh, Nguyen Van Sanh, A right continuous right weakly SI-ring is semisimple. Bull. Australian Math. Soc. 51 (1995), 479 - 488.
  87. Y. Hirano, Dinh Van Huynh and J. K. Park, Rings characterized by semiprimitive modules. Bull. Australian Math. Soc. 52 (1995), 107 - 116.
  88. Dinh Van Huynh, H.K. Kim, J.K. Park, Some results on SI-rings. J. Algebra 174 (1995), 39 - 52.
  89. Le Tuan Hoa, Bounds for the number of generators of generalized Cohen-Macaulay ideals. J. Algebra 178 (1995), 302 - 316.
  90. Le Tuan Hoa, Rosa M. Miró-Roig. , Bounds for the Betti numbers of generalized Cohen-Macaulay ideals. Proc. Amer. Math. Soc. 123 (1995), 2397 – 2405.
  91. Le Tuan Hoa, Chikashi Miyazaki, Bounds on Castelnuovo-Mumford regularity for generalized Cohen-Macaulay graded rings. Math. Ann. 301 (1995), 587 - 598.
  92. Dinh Nho Hao, H.-J. Reinhardt, Stable numerical solution to linear inverse heat conduction problems by the conjugate gradient methods. J. Inverse and Ill-Posed Problems 3 (1995), 447 - 467.
  93. Dinh Nho Hao, A Schneiders and H -J Reinhardt, Regularization of a noncharacteristic Cauchy problem for a parabolic equation. Inverse Problems 11 (1995), 1247 - 1263.
  94. Dinh Nho Hao, H.-J. Reinhardt and A. Schneider, Stable approximation of fractional derivatives of rough functions. BIT 35 (1995), 488 - 503.
  95. Dinh Nho Hao, Determination of a coefficient in an elliptic partial differential equation. J. Inverse and Ill-Posed Problems 3 (1995), 11 - 20.
  96. Dinh Nho Hao, On some linear inverse heat conduction problems. SEA Bull. Math. 19 (1995), 51 - 58.
  97. Dinh Nho Hao, HJ Reinhardt, Efficient numerical solution to inverse heat conduction problems. In: Proceedings of the 1995 Design Engineering Technical Conferences, Vol. 3 - Part C, ASME, New York, 1995, 917 - 922.
  98. Dinh Nho Hao, Stability results on a non-characteristic Cauchy problem for a parabolic equation. In: Proceedings of inverse Problems with Applications to Geophysics, Industry, Medicine and Technology. Ho Chi Minh City Math. Consortium 1995, 71 - 82.
  99. Dinh Nho Hao, A noncharacteristic Cauchy problem for linear parabolic equations I: solvability. Math. Nachr. 171 (1995), 177 - 206.
  100. Phung Ho Hai, Poincaré series of quantum matrix bialgebras determined by pairs of quantum spaces. Comm. Algebra 23 (1995), 879 - 890.
  101. Truong Xuan Duc Ha, Existence of viable solutions of nonconvex-valued differential inclusions in Banach spaces. Portugal. Math. 52 (1995), 241 - 250.
  102. Truong Xuan Duc Ha, Manuel D. P. Monteiro Marques, Nonconvex second order differential inclusions with memory. Set-Valued Analysis 3 (1995), N0 1, 71 - 86.
  103. , Ferenc Móricz, On the L^1-theory of Fourier transforms and Multipliers. Acta Sci. Math. (Szeged) 61 (1995), 293 - 304.
  104. , Ferenc Móricz, The Cesaro operator is bounded on the Hardy space H^1. Acta Sci. Math. (Szeged) 61 (1995), 535 - 544.
  105. , F. Moricz, Strong Approximation by Fourier Transforms and Fourier Series in $L^{\infty}$-norm. J. Approx. Theory 83 (1995), 157 - 174.
  106. , Ferenc Móricz, Lebesgue integrability of Fourier transforms. Acta Sci. Math.(Szeged) 60 (1995), 329 - 343.
  107. , Ferenc Móricz, The Cesaro operator on the Banach algebra of L_1(R^2) multipliers III (Even-Odd case). Acta Math. Hungar. 68 (1995), 71 - 98.
  108. Nguyen Duc Nghia, Do Duy Chinh and Pham Canh Duong, Minimizing the product of two discrete convex functions. Acta Math. Vietnam. 20 (1995), 265 - 277.
  109. Nguyen Viet Dung, Patrick F. Smith, Rings for which certain modules are CS. J. Pure Appl. Algebra 102 (1995), 273 - 287.
  110. Do Ngoc Diep, Multidimensional quantization and degenerate principal series. Vietnam J. of Math. 23 (1995), 127 - 132.
  111. Do Ngoc Diep, Non-commutative geometry methods for group algebras. Dr. Sc. Thesis, Institute of Math. NCST of Vietnam, Hanoi, 1995, 147 pp. (in Vietnamese).
  112. Nguyen Tu Cuong, P-standard systems of parameters and p-standard ideals in local rings. Acta Math. Vienam. 20 (1995), N0 1, 146 - 161.
  113. Nguyen Minh Chuong, L. Q. Trung, Nguyen Minh Tri, Theory of partial differential equations (in Vietnamese) – Lý thuyết các phương trình đạo hàm riêng. NXB Khoa học Kỹ thuật, Hà Nội, 1995, 288 trang.
  114. Nguyen Van Chau, Global attractor of a differetial autonomous system on the plane. Ann. Polon. Math. LXIL. 2 (1995), 143 - 154.
  115. Ha Huy Bang, Change of variables in Sobolev-Orlicz spaces of infinite order. Mat. Zametki 57 (1995), N03, 331 - 337. English transl.: Math. Notes 57 (1995), N03, 235 - 239.
  116. Ha Huy Bang, Asymptotic behavior of the sequence of norms of derivatives. J. Math. Sci. Univ. Tokyo 2 (1995), 611 - 620.
  117. Ha Huy Bang, An algebra of pseudodifferential operators. Mat. Sbornik 186(1995), N07, 3 - 14, English transl.: Sbornik: Mathematics 186 (1995), 929 - 940.
  118. Ha Huy Bang, A property of entire functions of exponential type. Analysis 15 (1995), 17 - 23.
  119. Ha Huy Bang, On the Bernstein - Nikolsky inequality II. Tokyo J. Math. 18 (1995), 123 - 131.
  120. Ha Huy Bang, Functions with bounded spectrum. Trans. Amer. Math. Soc. 347 (1995), 1067 - 1080.
  121. , Ferenc Moricz, Hardy spaces on the plane and double Fourier transforms. J. Fourier Anal. Appl. 2 (1995), 487 - 505.